# SDR AU990292

- Difficulty date: March 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm AA5A
- Engine: Lyc O320E2G
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Belt
- Part number: 1MM1110402
- Condition: Wrong Part
- Location: Flt Compartment
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) AUTOMOTIVE SEAT BELT INSTALLED IN REAR SEATS.  SEAT BELTS DO NOT COMPLY WITH AD/RES/10 AMDT4.
